# SDR AALA2009032200001

- Difficulty date: March 22, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 60,082 hours, 31,436 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - SLIDE PACKAGE IN FORWARD GALLEY SERVICE DOOR CAME LOOSE.  SLIDE DID NOT DEPLOY.  REPLACED RIGHT NUMBER 1 DOOR SLIDE.  SYSTEM GROUND CHECK NORMAL OPERATION.
